# SDR AALA202303084120

- Difficulty date: March 5, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 63,740 hours, 29,611 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L CABIN ENTRY DOOR INDICATES OPEN ON ECAM WHILE DOOR HANDLE ISI N CLOSED POSITION. MAINTENANCE REPLACED 2L DOOR HANDLE PROXIMITY SWITCH 17WV1 PER  AMM 52-71-11.
